A 27-year-old male asked:
Disclaimer

I may be sweating too much due to anxiety, like in a crowded area. I think i, d simply feel uncomfortable. How can I treat this to stop the sweating?

1 doctor answer
Dr. Robert Stewart
43 years experience in Clinical Psychology
Manage anxiety: By learning relaxation skills & learning to modify the thoughts, perceptions & beliefs that trigger your anxiety. Learning to calm your body & your mind is the key. You can learn these skills on your own, but having a mental health professional "coach" you is quicker & more effective. Biofeedback helps learn relaxation skills & reduce sweating (www.Bcia.Org & www.Aapb.Org).
Answered on Dec 10, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old member asked:
Dr. John Feola
30 years experience in Internal Medicine
YES : SIDE EFFECT: YES: Many antidepressant and anti anxiety agents have an anti-cholinergic or drying side effect.
A 66-year-old female asked:
Dr. Walter Husar
32 years experience in Neurology
Taper: Depending on how long you were on the medication, you need to taper off the medication. Usually safe to half the dose every three days.
1
1 thank
A 69-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Side effects: Likely side effects from prednisone. However organ damage may occur if you just stop the prednisone. You should talk to your rheumatologist to get an ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month